# SDR TIM2002F00008

- Difficulty date: January 31, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- Engine: Pwa PT6A36
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Check Valve
- Part number: 5038017027
- Condition: Corroded
- Location: Bleed Air Sys
- Part time: 17,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE BLEED AIR SYSTEM, THE CHECK VALVES WERE FOUND TO BE INOPERATIVE DUE TO PARTS MISSING MOST LIKELY DUE TO AGE.  THE CHECK VALVES WERE REPLACED WITH SERVICEABLE CHECK VALVES.  IT MAY BE NECESSARY TO COMPLETELY DISASSEMBLE BLEED AIR SYSTEM CHECK VALVES DURING DETAILED INSPECTIONS TO PREVENT ANY FURTHER MALFUNCTIONS.
